| Model Number |
610-2231011-01 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a 57-year-old male patient, the device inappropriately shut down.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.A review of the device logs from february 6, 2026, showed multiple "low battery" messages followed by a "shutdown warning," after which the device powered off.The device performed as intended based on the low battery condition and alarmed appropriately.Upon restart, the device successfully delivered a 120j shock.The battery used during the event was not returned for evaluation.The device passed functional testing.The device appears to have operated in this event as designed.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.